On Robust Stability for Hurwitz Polynomials via Recurrence Relations and Linear Combinations of Orthogonal Polynomials

Alejandro Arceo, Héctor F. Flores, Lino G. Garza, Luis E. Garza, Gerardo Romero

Research output: Contribution to journalArticlepeer-review


In this contribution, we use the connection between stable polynomials and orthogonal polynomials on the real line to construct sequences of Hurwitz polynomials that are robustly stable in terms of several uncertain parameters. These sequences are constructed by using properties of orthogonal polynomials, such as the well-known three-term recurrence relation, as well as by considering linear combinations of two orthogonal polynomials with consecutive degree. Some examples are presented.
Original languageUndefined/Unknown
Pages (from-to)1-13
Number of pages13
Publication statusPublished - 2 Mar 2022

Cite this